I have just been diagnosed and am very grateful to have found a forum which might offer support. I first realised I had a problem when my feet got icy cold and it took ages to warm them up again. Then realised my hands were affected too. Convinced my problems were brought on by stress. I got very worked up about a bout of sciatica which started in December. The problems with my walking still aren't resolved but I have given up stressing about that now as the Raynaud's is devastating. So I have gone within a few months from someone who loved the outdoors to someone who is housebound. I have loads of questions. Firstly is there anyone else out there who feels their Raynauds' was caused by stress? I am 68 and looking back on my life I can see that I have always been an emotional person, was stressed by my work, was stressed by bowel problems I had about 7 years ago etc. At the moment it is the cold that stresses me- even in May I find I can't avoid it. As well as my hands and feet I am feeling the cold and tingling on my face. It feels as though my whole circulation system isn't functioning. Then when I get warmed up I overheat and sweat. this is especially the case at night. I wake up most nights about 4am and mostly can't sleep again. A very understanding GP prescribed nifedipine, and I am taking 10mg three times a day- just for the last fortnight. As I understand it this drug would work within an hour or so if it was going to work at all, but so far I haven't noticed any effects ( or side effects either). I'm not sure if he will let me increase the dose as I am 68, and also because I am in the normal range for blood pressure. So I am keen to hear from anyone who feels their Raynaud's may have been caused by stress. I am not on any medication for stress at the moment. I am trying relaxation exercises, but that doesn't really seem to help when you are faced with a blast of cold air.
Many thanks for reading my post.
Nifedipene didn't work for me was even prescribed Viagra I'm 51 and iloprost infusion nothing has worked, have irritable bowel and mixed connective tissue, for past 4 years low sodium levels witch can't get control ofSorry not much help
Hello Deby. Thanks for your reply. Sorry that those medications haven't helped you. I'm hoping that the GP will let me increase the nifedepine before I try anything else.😀